# SDR FDEA201101080085

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OTBD FLANGE OF SEAT TRACK 4R 2" AFT OF FRAME 34 1"X4 ".  REMOVED DAMAGED SEAT TRACK 4R FR26 -FR36 IAW SRM 53-10-16, FIG 208.  INSTALLED REPLACEMENT SEAT TRACK AND SPLICES IAW SRM 53-10-16, FIG 208.
